Alert archive / Nebraska / Frost Advisories in 2011

Frost Advisory 3, NWS Hastings, NE

May 15, 201124 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this frost advisory at May 15, 2011, 3:00 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at May 16, 2011, 2:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 15, 2011, 3:00 PM CDT (20:00 UTC)
In effect from
May 16, 2011, 2:00 AM CDT
Expired
May 16, 2011, 8:00 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WWUS73 KGID 152000
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
300 PM CDT SUN MAY 15 2011

...FROST DEVELOPMENT POSSIBLE LATE TONIGHT...

.THE COMBINATION OF CLEARING SKIES...DECREASING WINDS FROM A HIGH
PRESSURE AXIS...AND A COOL...DRY AIRMASS WILL RESULT IN THE
POSSIBILITY OF FROST TONIGHT ACROSS PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS AS TEMPERATURES DROP INTO THE
MID 30S. WHILE A WIDESPREAD...EXPANSIVE FROST IS NOT LIKELY...LOW
LYING RURAL AREAS WILL BE MOST SUSCEPTIBLE TO SOME DEGREE OF FROST
FORMATION. 

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
160400-
/O.NEW.KGID.FR.Y.0003.110516T0700Z-110516T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
300 PM CDT SUN MAY 15 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY. 

* AFTER 2 AM TONIGHT...TEMPERATURES WILL SETTLE BETWEEN 33 AND 36
  DEGREES ACROSS MUCH OF THE AREA FOR AT LEAST A FEW HOURS...BEFORE
  RISING ABOVE 40 WITHIN A FEW HOURS AFTER SUNRISE. THESE
  UNSEASONABLY COLD TEMPERATURES...IN COMBINATION WITH CLEAR SKIES
  AND LIGHT WINDS...WILL SET THE STAGE FOR POSSIBLE FROST
  FORMATION.

* WHILE A WIDESPREAD FROST IS NOT LIKELY ACROSS THE ENTIRE
  AREA...AT LEAST PATCHY FROST IS POSSIBLE...ESPECIALLY IN LOW
  LYING RURAL AREAS.

* IF FROST DEVELOPS...SENSITIVE OUTDOOR VEGETATION MAY BE
  HARMED...AND PRECAUTIONS SHOULD BE TAKEN TO PROTECT AFFECTED
  PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

PFANNKUCH
3 follow-up statements
975 
WWUS73 KGID 160159
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT SUN MAY 15 2011

...FROST DEVELOPMENT POSSIBLE LATE TONIGHT...

.THE COMBINATION OF CLEARING SKIES...DECREASING WINDS FROM A HIGH
PRESSURE AXIS...AND A COOL...DRY AIRMASS WILL RESULT IN THE
POSSIBILITY OF FROST TONIGHT ACROSS PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS AS TEMPERATURES DROP INTO THE
MID 30S. WHILE A WIDESPREAD...EXPANSIVE FROST IS NOT LIKELY...LOW
LYING RURAL AREAS WILL BE MOST SUSCEPTIBLE TO SOME DEGREE OF
FROST FORMATION.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161000-
/O.CON.KGID.FR.Y.0003.110516T0700Z-110516T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
859 PM CDT SUN MAY 15 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
MONDAY...

* AFTER 2 AM TONIGHT...TEMPERATURES WILL SETTLE BETWEEN 33 AND 
  36 DEGREES ACROSS MUCH OF THE AREA FOR AT LEAST A FEW HOURS... 
  BEFORE RISING ABOVE 40 WITHIN A FEW HOURS AFTER SUNRISE. THESE 
  UNSEASONABLY COLD TEMPERATURES...IN COMBINATION WITH CLEAR 
  SKIES AND LIGHT WINDS...WILL SET THE STAGE FOR POSSIBLE FROST 
  FORMATION. 

* WHILE A WIDESPREAD FROST IS NOT LIKELY ACROSS THE ENTIRE 
  AREA...AT LEAST PATCHY FROST IS POSSIBLE...ESPECIALLY IN LOW 
  LYING RURAL AREAS. 

* IF FROST DEVELOPS...SENSITIVE OUTDOOR VEGETATION MAY BE 
  HARMED...AND PRECAUTIONS SHOULD BE TAKEN TO PROTECT AFFECTED 
  PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
429 
WWUS73 KGID 160918
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
418 AM CDT MON MAY 16 2011

...AREAS OF FROST EXPECTED THIS MORNING...

.THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND A COOL...DRY
AIRMASS HELPED TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S
ACROSS WIDESPREAD AREAS OF SOUTH CENTRAL NEBRASKA AND NORTH
CENTRAL KANSAS THIS MORNING. AS A RESULT...AREAS OF FROST HAVE
BEGUN TO DEVELOP...WITH LOW LYING AND RURAL AREAS EXPECTED TO BE
THE MOST AFFECTED.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161300-
/O.CON.KGID.FR.Y.0003.000000T0000Z-110516T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
418 AM CDT MON MAY 16 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* AREAS OF FROST ARE EXPECTED THIS MORNING...ESPECIALLY IN LOW
  LYING AND RURAL AREAS.

* IF FROST DEVELOPS...SENSITIVE OUTDOOR VEGETATION MAY BE 
  HARMED...AND PRECAUTIONS SHOULD BE TAKEN TO PROTECT AFFECTED 
  PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ROSSI
893 
WWUS73 KGID 161300
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
800 AM CDT MON MAY 16 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161400-
/O.CAN.KGID.FR.Y.0003.000000T0000Z-110516T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
800 AM CDT MON MAY 16 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE FROST
ADVISORY. 

AS TEMPERATURES RISE THROUGH THE 30S AND INTO THE 40S...THE FROST
ADVISORY WILL BE CANCELLED. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at May 15, 12:21 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 15, 12:21 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1221 PM CDT SUN MAY 15 2011

.UPDATE...MAINLY MINOR TWEAKS TO AFTERNOON FORECAST. EXTENSIVE
STRATOCUMULUS FIELD CONTINUES TO BLANKET THE CWA EARLY THIS
AFTERNOON TO THE NORTHWEST OF H5 VORT MAX DROPPING SOUTHEAST AND
CENTERED NEAR KANSAS CITY. NAM/RUC H85 RELATIVE HUMIDITY FIELDS
HAVE A DECENT HANDLE ON THE STEADY EROSION OF THE STRATUS ACROSS
NORTHERN NEBRASKA...AND EXPECT AT LEAST PARTIAL SUNSHINE TO SPREAD
SOUTHWARD ACROSS MUCH OF THE CWA AS THE AFTERNOON/EARLY EVENING
PROGRESSES...ESPECIALLY NORTH OF I-80. INSERTED A MENTION OF
ISOLATED SPRINKLES THROUGH 21Z ACROSS SOUTHERN 2/3 OF THE CWA TO
ACCOUNT FOR WEAK RADAR RETURNS EVIDENT MAINLY SOUTH OF I-80. MADE
VERY LITTLE CHANGE TO MAX TEMPS...AS EXPECT A DECENT LITTLE JUMP
LATE IN THE DAY AS MORE BREAKS IN THE OVERCAST OCCUR. STILL ONLY
MID 50S AT BEST MOST AREAS THOUGH. WINDS WILL GRADUALLY SLACKEN A
BIT AS THE AFTERNOON WEARS ON AND TURN A BIT NORTHEASTERLY.

&&

.AVIATION...18Z KGRI TAF. MAIN ISSUE IS CURRENT MVFR CIG...WHICH
IS EXPECTED TO RISE INTO VFR LEVELS/SCATTER OUT AS THE
AFTERNOON/EARLY EVENING WEARS ON. PARTIAL CLEARING IS ALREADY
WORKING SOUTHWARD ACROSS NORTHERN NEBRASKA...AND WILL AIM FOR A
21Z RETURN TO VFR CIG HEIGHT...ALTHOUGH A BROKEN STRATOCUMULUS
DECK COULD EASILY REMAIN IN PLACE UNTIL EARLY EVENING. WINDS THIS
AFTERNOON WILL BECOME NORTHEASTERLY...WITH CONTINUED GUSTS OF
15-20KT FOR SEVERAL MORE HOURS. OVERNIGHT...CLEAR SKIES WILL DOMINATE
THE REGION...AND WINDS WILL GO LIGHT AND VARIABLE AS A SURFACE
RIDGE AXIS PARKS ITSELF NEARBY. NOT ANTICIPATING ANY VSBY
RESTRICTIONS THROUGH THE PERIOD. SKIES WILL REMAIN CLEAR MONDAY
MORNING...AS LIGHT BREEZES BECOME EASTERLY ON THE BACK SIDE OF THE
RIDGE.

&&

.PREV DISCUSSION... /ISSUED 516 AM CDT SUN MAY 15 2011/

DISCUSSION...AMPLE LOW TO MID LEVEL STRATUS STREAMED ACROSS THE
FORECAST AREA OVERNIGHT...ASSOCIATED WITH WEAK FRONTOGENESIS
INDUCED BY AN UPPER LEVEL DISTURBANCE JUST TO THE NORTHEAST OF THE
LOCAL AREA. EXPECT THIS CLOUD COVER...AND ANY ASSOCIATED LIGHT
RAIN SHOWERS OR DRIZZLE...TO CONTINUE TO WEAKEN THROUGH THE
MORNING HOURS AS THE ASSOCIATED VORTICITY MAXIMUM TRACKS RAPIDLY
SOUTHEAST AND LOCAL FORCING BECOMES LESS FAVORABLE FOR ADDITIONAL
CLOUD OR SHOWER FORMATION. HOWEVER...WITH COOL AIR IN PLACE
ALOFT...DO NOT EXPECT A SIGNIFICANT REBOUND IN TEMPERATURES
TODAY...WITH HIGHS EXPECTED TO ONLY NUDGE A FEW DEGREES ABOVE
SATURDAYS CHILLY READINGS...THANKS MOSTLY TO A FEW BREAKS IN THE
STRATUS THIS AFTERNOON WHICH SHOULD ALLOW FOR A LITTLE SUNSHINE
LATE IN THE DAY.

MAIN CONCERN IN THE SHORT TERM WILL BE THE COMBINATION OF LIGHT
WINDS...CLEARING SKIES...AND COOL AIR IN PLACE ACROSS THE REGION
OVERNIGHT...WHICH WILL LIKELY LEAD TO AREAS OF PATCHY FROST AS
TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S
ACROSS MOST OF THE AREA TONIGHT. WHILE PATCHY FROST WAS ALREADY
MENTIONED IN PREVIOUS FORECAST...WENT AHEAD AND TWEAKED EXPECTED
LOWS DOWN A COUPLE OF DEGREES AS WELL AS HIGHLIGHTED FROST IN THE
HWO...WHILE LEAVING POSSIBLE FROST ADVISORY HEADLINES TO DAY SHIFT
TODAY...AS THEY WILL HAVE A BETTER HANDLE ON WHETHER OR NOT STRATUS
WILL COMPLETELY BREAK ALLOWING FOR TEMPERATURES TO TRULY PLUMMET
OVERNIGHT TONIGHT.

WHILE GENERALLY DRY WEATHER IS EXPECTED ACROSS THE CENTRAL PLAINS
TO BEGIN THE NEW WORK WEEK...AS A RIDGE OF HIGH PRESSURE
ESTABLISHES ITSELF OVER THE AREA...CONTINUED UNSEASONABLY COOL
TEMPERATURES ARE EXPECTED TO PERSIST FOR SEVERAL DAYS.
HOWEVER...EXTENDED MODELS ARE NOW IN BETTER AGREEMENT HANDLING THE
LONG WAVE TROUGH WHICH IS EXPECTED TO DIG ACROSS THE SOUTHWEST
TUESDAY AND WEDNESDAY. THIS SHOULD RESULT IN A RETURN TO SOME
UNSETTLED WEATHER LOCALLY BY MIDWEEK...WITH A CHANCE OF
THUNDERSTORMS JUSTIFIED IN CURRENT FORECAST FOR THE LATER HALF OF
THE UPCOMING WORK WEEK AND INTO NEXT WEEKEND. BEST FORCING AND
INSTABILITY AT THIS TIME APPEARS TO THE THURSDAY AND FRIDAY...WHEN
A FEW OF THESE THUNDERSTORMS COULD BECOME STRONG OR EVEN SEVERE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE/AVIATION...PFANNKUCH
PREV DISCUSSION...ROSSI
Hazardous weather outlook, May 15, 2:59 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
259 PM CDT SUN MAY 15 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
259 PM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

A FROST ADVISORY IS IN EFFECT LATE TONIGHT FOR THE ENTIRE OUTLOOK
AREA FOR THE POSSIBILITY OF AT LEAST PATCHY FROST
FORMATION...ESPECIALLY IN LOW LYING AREAS. PLEASE REFER TO THE
ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE WILL BE PERIODIC THUNDERSTORM CHANCES ACROSS THE OUTLOOK AREA
FROM WEDNESDAY THROUGH SUNDAY. SOME OF THE THUNDERSTORMS ON THURSDAY
AND FRIDAY MAY BECOME STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH/WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:38 AM CDTAreal Flood WarningGIDPolk4 hr

Nearby

Frost Advisories in Nebraska, 2011Frost Advisories in Kansas, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.